# SDR SWAA2023021689405

- Difficulty date: January 7, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON INBOARD AFT FIRE WALL BRACKET HORIZONTAL FLANGE IS BROKEN<[01] REMOVED #2 ENGINE PYLON INBOARD AFT FIRE WALL BRACKET IAW SRM 51-40-02-0G-0 STEP 5.;[02] #2 ENGINE PYLON INSTALLED SERVICEABLE INBOARD AFT FIRE WALL BRACKET IAW SRM 51-40-02-0G-0 STEP 5.;[03] #2 ENGINE PYLON INSTALLED SERVICEABLE INBOARD AFT FIRE WALL BRACKET IAW SRM 51-40-02-0G-0 STEP 5.;[04] CORRECTIVE ACTION STEP 2 ENTERED IN ERROR; BRACKET INSTALLATION ACCOMPLISHED ON CORRECTIVE ACTION STEP 3;[05] VERIFIED CORRECTIVE ACTION 3.
